Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

August 6, 2023El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 6, 2023, 10:13 PM MDT for El Paso County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2023, 10:13 PM MDT (04:13 UTC)
Expired
Aug 6, 2023, 11:00 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Hail
0.75 in
Wind
40

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 4.2 hours before the alert went out and 337 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5232 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WWUS85 KPUB 070413
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
1013 PM MDT Sun Aug 6 2023
 
COZ081-084-085-070500-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1013 PM MDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of northwestern El Paso
County through 1100 PM MDT...

At 1013 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Forest to Air Force Academy.
Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Black Forest, Peyton,
Gleneagle, Schriever Space Force Base, Falcon, Cimarron Hills and
Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3901 10427 3873 10460 3895 10498 3913 10477
      3913 10468
TIME...MOT...LOC 0413Z 291DEG 23KT 3908 10474 3898 10485 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:16 PM MDT, 57 minutes earlier.

Area forecast discussion, Aug 6, 9:16 PM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
916 PM MDT Sun Aug 6 2023

.UPDATE...
Issued at 915 PM MDT Sun Aug 6 2023

Updated to allow the Red Flag Warning to expire this evening.

&&

.SHORT TERM...(This evening through Monday)
Issued at 240 PM MDT Sun Aug 6 2023

Key Messages:

1) Isolated strong to severe storms possible over the Palmer and
Raton Mesas late this afternoon and evening.

2) Isolated strong to severe storms possible over the Palmer Divide
tomorrow.

3) Red Flag conditions over the San Luis Valley (SLV) this afternoon
and tomorrow afternoon.

Currently...

Much cooler weather over the plains this afternoon. Temps only in
70s plains with some 60s in N El Paso. San Luis Valley still quite
toasty with temps in the L80s, although some LLVL moisture made it
in the valley last night and dwpts are in the 30s and 40s on the
valley floor.

Unseasonably strong jet continues over the region with 100-120 knts
directly overhead as I write.

Radar was starting to show some echoes over the mtn, with most of
the reflectivity north of the latitude of Monument.

Lots of breaks in the clouds so we have had some heating but a large
majority (if not all of the plains) is still quite capped. Over our
higher terrain, it is too dry for any robust convection (for now).

Rest of Today into Tonight...

Guidance has been quite consistent on wanting to break out some
convection over the Palmer Divide late this afternoon and lasting
well into the evening hours. This convection wants to continue E-SE,
pushing into Kiowa county later in the evening. The question is how
strong will the convection be? Given the shear, any robust updraft
will have no choice but to spin in this sheared environment, but I
don't know how robust the convection will be with the 500-1000
Joules which are forecast to be available. It is possible the
strongest storms in our CWA may be over Teller county later this
afternoon and early evening, with the convection weakening (but not
dissipating) as it pushes eastward later today. With that said, if
we can get enough CAPE on the Palmer to sustain a robust updraft,
then intense convection may ensue. We will just have to wait and see
how things play out.

As mentioned above, the convection may last well into the evening as
weak disturbances in the strong flow aloft advect eastward during
this time period.

Tomorrow...

Temps will be warmer tomorrow, about 6-8F warmer over the plains.
Best chance of pops will mainly be north of 50, especially over the
Palmer Divide. With rather strong jet over S CO, areas north of US50
will be north of this long drawn-out jet streak, and in an areas
more favorable for weak upward vertical motion. Likewise, areas
south of 50 with be south of the jet streak in an areas of less
favorable lift. Given the favorable shear, and better moisture
north, a few strong to severe storms will once again be possible,
and given the shear, storm rotation is likely. SPC has the eastern
sections of the Palmer Divide area outlooked for svr tomorrow, with
marginal over the rest of the plains.

Hot and dry over the San Luis valley tomorrow. In addition, RH
values lower over the Southern Mtns so upgraded the Fire wx watch to
a warning for these areas tomorrow. (San Juans will also be hot and
dry, but fuels not receptive per Forest Service, so no fire hilites
this region).

.LONG TERM...(Monday night through Sunday)
Issued at 240 PM MDT Sun Aug 6 2023

There is agreement with the evolution of the upper pattern through
the extended period, with differences with a shortwave trough
Tuesday into Wednesday. Overall, expected a drier pattern this
week, with increasing monsoonal moisture by next weekend.

Monday night through Wednesday...upper energy will be working its
way across northeast Colorado and into Kansas Monday night.
Showers and thunderstorms will likely be ongoing across the Palmer
Divide, with cells tracking east-southeast across Kiowa County
through the overnight hours. Shear remains in place, so a couple
of storms could remain strong to severe, before dissipating around
midnight as they track over/towards Kiowa County. Large hail and
strong winds would be the main storm risks.

Very similar conditions expected on Tuesday as another upper
shortwave trough moves into Wyoming by the afternoon. The timing
of this system is late, so much of the day Tuesday should be dry.
As the upper system moves into the region Tuesday evening, showers
and thunderstorms are likely to develop over the Palmer Divide and
track southeast into the Plains. Once again, shear will remain
high, and instability modest, so a few of these storms may become
strong to severe with large hail and strong winds. Storms that
develop will track southeast across the Plains, mainly impacting
areas north of Highway 50, exiting into the Kansas by Wednesday
morning.

Subsidence in the wake of the departing shortwave should keep
shower and thunderstorm development from occurring on Wednesday.
By late in the day, high pressure will begin to build across the
region. Wednesday looks to be the coolest day of the extended
period, and think current guidance may be on the high side.
Wouldn't be surprised to high temperatures on the Plains fall a
few more degrees than what is in the current forecast.

High fire danger will continue through Wednesday for the San Luis
Valley and Eastern Mountains due to hot temperatures, dry
conditions, low humidity and gusty winds. Westerly winds will
likely spread east into the southern I-25 corridor Tuesday
afternoon spreading drier air into that area, and leading to
elevated fire weather conditions. Areas along the Continental
Divide south of Monarch Pass will continue to see limited
precipitation, warm temperatures and breezy conditions; and
extreme caution is advised over this area.

Thursday into Sunday...high pressure will continue to build across
the region, with a return to monsoonal conditions by the weekend.
Moisture will slowly increase across the area, with isolated to
scattered showers and thunderstorms mainly over the Mountains
Thursday into Friday. By Saturday and Sunday, more robust energy
is forecast to lift northward across Colorado, and moisture will
be in place, along with upslope flow across the Plains. This will
lead to more widespread shower and thunderstorm activity for next
weekend. With high pressure overnight, winds will diminish across
the Mountains and San Luis Valley, and elevated fire weather
concerns are not expected for this time period. Temperatures will
warm back through the 90s on the Plains for late week and into the
weekend.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 240 PM MDT Sun Aug 6 2023

KALS...

VFR next 24 hours with gusty SW winds in the afternoon.

KPUB...

VFR next 24 hour with diurnal wind flow.

KCOS...

Should primarily be VFR next 24 hours. A couple of concerns though:
May see some isolated shra/thunder Late this afternoon/evening and
again tomorrow afternoon and evening. There will likely be a cig at
KCOS most of tonight/early tomorrow morning but should be in the 030-
040 range.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Monday for COZ224-225.

&&

UPDATE...STEWARD
SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Aug 6, 11:10 AM MDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Sun Aug 6 2023

COZ058>089-093>099-071715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Sun Aug 6 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

One or two severe thunderstorms are possible over the southeast
plains late this afternoon and evening. Although storm coverage
will not be as great as yesterday, strong deep-layer wind shear
remains in place over the region, and there will likely be enough
instability for thunderstorms to develop once again, especially
late this afternoon and evening. The best chance for severe storms
will be over northern El Paso county, Kiowa county and Las Animas
county.

Although only isolated severe storms are expected, given the
strong wind shear, any thunderstorm that develops could be quite
intense. Hail to 2 inches in diameter, wind gusts to 70 mph and a
tornado could occur, with the greatest threat of tornado activity
occurring on the Palmer Divide.

Critical fire weather conditions will be possible over the San
Luis Valley today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to scattered thunderstorms will be possible each
afternoon the rest of this week. Monday through Wednesday will see
activity mostly confined to the Palmer Divide and the far eastern
border, while late Wednesday and onwards most of the activity
will be over the higher terrain.

Critical fire weather conditions will be possible each afternoon
through at least Wednesday due to gusty winds and dry conditions.
The greatest areas of concern will be the San Luis Valley and the
Sangre de Cristo and Wet Mountains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Aug 6, 6:15 PM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Sun Aug 6 2023

COZ084-070030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
615 PM MDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 630 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm over
Simla, or 21 miles southwest of Limon, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern El
Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3908 10405 3912 10413 3913 10413 3913 10405
TIME...MOT...LOC 0015Z 284DEG 34KT 3913 10405

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KT
Special weather statement, Aug 6, 8:50 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
850 PM MDT Sun Aug 6 2023

COZ074-088-094-070315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
850 PM MDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of south central Las
Animas County through 915 PM MDT...

At 850 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 10 miles north of Raton, moving southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Trinchera and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3715 10448 3704 10395 3699 10398 3699 10457
TIME...MOT...LOC 0250Z 295DEG 31KT 3703 10443

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Aug 6, 9:37 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
937 PM MDT Sun Aug 6 2023

COZ081-084-070415-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
937 PM MDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of north central Teller
and northwestern El Paso Counties through 1015 PM MDT...

At 936 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 25 miles northwest of Colorado Springs, moving east at
30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monument, Palmer Lake, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3900 10466 3906 10518 3913 10517 3913 10467
TIME...MOT...LOC 0336Z 271DEG 26KT 3915 10508

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

KT
Special weather statement, Aug 6, 9:39 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
939 PM MDT Sun Aug 6 2023

COZ086-089-093-070430-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
939 PM MDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of northwestern Otero,
southwestern Crowley and east central Pueblo Counties through 1030 PM
MDT...

At 938 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 25 miles southeast of Pueblo Airport, moving east at 25
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fowler around 945 PM MDT.

Other locations in the path of this storm include Manzanola and Rocky
Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3801 10424 3818 10417 3811 10371 3785 10382
TIME...MOT...LOC 0338Z 288DEG 23KT 3807 10412

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

KT
Special weather statement, Aug 6, 10:03 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1003 PM MDT Sun Aug 6 2023

COZ095-096-070445-
Western Kiowa County CO-Eastern Kiowa County CO-
1003 PM MDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of western Kiowa County
through 1045 PM MDT...

At 1003 PM MDT, Doppler radar was tracking a strong thunderstorm near
Haswell, or 37 miles north of North La Junta, moving east at 45 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eads, Haswell, Neeoshe Reservoir, Neegronda Reservoir and Sweetwater
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3827 10268 3840 10340 3852 10337 3853 10317
      3857 10317 3852 10262
TIME...MOT...LOC 0403Z 280DEG 41KT 3849 10328

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

KT
Special weather statement, Aug 6, 10:13 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1013 PM MDT Sun Aug 6 2023

COZ081-084-085-070500-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1013 PM MDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of northwestern El Paso
County through 1100 PM MDT...

At 1013 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Forest to Air Force Academy.
Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Black Forest, Peyton,
Gleneagle, Schriever Space Force Base, Falcon, Cimarron Hills and
Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3901 10427 3873 10460 3895 10498 3913 10477
      3913 10468
TIME...MOT...LOC 0413Z 291DEG 23KT 3908 10474 3898 10485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:15 PM MDTSpecial Weather StatementPUBElbert15 min
Aug 6, 8:50 PM MDTSpecial Weather StatementPUBLas Animas25 min
Aug 6, 9:37 PM MDTSpecial Weather StatementPUBDouglas38 min
Aug 6, 9:39 PM MDTSpecial Weather StatementPUBOtero51 min
Aug 6, 10:03 PM MDTSpecial Weather StatementPUBKiowa42 min
Aug 6, 10:08 PM MDTSevere Thunderstorm WarningPUBOtero41 min
Aug 6, 10:27 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Aug 6, 10:40 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 6, 10:45 PM MDTSpecial Weather StatementPUBBent30 min
Aug 6, 11:02 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 12:12 AM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 12:44 AM MDTSpecial Weather StatementPUBKiowa31 min
Aug 7, 4:01 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more11 hr
Aug 7, 2:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 7, 2:38 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 4 more29 hr
Aug 7, 3:40 PM MDTSpecial Weather StatementPUBLas Animas35 min
Aug 7, 4:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Aug 7, 4:15 PM MDTSpecial Weather StatementPUB30 min
Aug 7, 5:00 PM MDTSpecial Weather StatementPUB45 min
Aug 7, 5:11 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas49 min
Aug 7, 5:29 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 7, 5:59 PM MDTSpecial Weather StatementPUBBaca31 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.